# SDR UIEA2017050100682

- Difficulty date: April 29, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 90,623 hours, 17,265 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND,  FOUND THE NR 1 ENGINE SPINNER MISSING PAINT.  PREPARED, CLEANED, MASKED, PRIMED, AND PAINTED THE NR 1 ENGINE SPINNER BLACK WITH WHITE SWIRLE IAW SRM 51-20-01.
